# SDR HALA2015122400251

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 22,828 hours, 54,313 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE PLANE MOMENTARILY OVERSPEED TO 341 KNOTS.  PERFORMED OVER SPEED INSPECTION IAW AMM TASK 05-51-05-210-801.  NO DAMAGE FOUND IN SKIN OR STRUCTURE. FOUND FAIRING BROKEN ON LT SIDE OF HORIZONTAL STABILIZER.  REMOVED HORIZONTAL STABILIZER UPPER LT FAIRING IAW AMM 55-10-02, PN: 5912175-525 FOR REPAIR.  REPAIRED LT UPPER BANANA FAIRING IAW PERM.  INSTALLED UPPER LT HORIZONTAL STABILIZER FAIRINGS IAW AMM 55-10-02-400-801.
